Jónsson-style canonicity for ALBA-inequalities

Alessandra Palmigiano, Sumit Sourabh, Zhiguang Zhao

Research output: Contribution to journalArticleScientificpeer-review

13 Citations (Scopus)

Abstract

The theory of canonical extensions typically considers extensions of maps A→B to maps Aδ→Bδ. In the present article, the theory of canonical extensions of maps A→Bδ to maps Aδ→Bδ is developed, and is applied to obtain a new canonicity proof for those inequalities in the language of Distributive Modal Logic (DML) on which the algorithm ALBA [9] is successful.
Original languageEnglish
Pages (from-to)817–865
JournalJournal of Logic and Computation
Volume27
Issue number1
DOIs
Publication statusPublished - Apr 2017

Keywords

  • Modal logic
  • distributive lattices
  • canonicity
  • algorithmic correspondence
  • canonical extensions
  • Sahlqvist theory

Fingerprint Dive into the research topics of 'Jónsson-style canonicity for ALBA-inequalities'. Together they form a unique fingerprint.

  • Cite this